# SDR AALA202209208506

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777
- Aircraft serial: 29588
- Aircraft time: 86,190 hours, 10,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 25201032
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 5D EMERGENCY LIGHT INOPERATIVE. RE-TERMINATED BOTH WIRES FOR FORWARD ESCAPE PATH LIGHTING LIGHT AT SEAT 5D, REFERENCE SWPM 20-30-15.
